Volume 1, Issue 1, February 1994, Pages 5 - 24
Application of the theory of separability of second-order differential equations
W. Sarlet, F. Cantrijn, E. Martínez
Received 24 August 1993, Available Online 1 February 1994.
- https://doi.org/10.2991/jnmp.19188.8.131.52How to use a DOI?
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - W. Sarlet AU - F. Cantrijn AU - E. Martínez PY - 1994 DA - 1994/02 TI - Application of the theory of separability of second-order differential equations JO - Journal of Nonlinear Mathematical Physics SP - 5 EP - 24 VL - 1 IS - 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.19184.108.40.206 DO - https://doi.org/10.2991/jnmp.19220.127.116.11 ID - Sarlet1994 ER -